# SDR QXEA2013042100799

- Difficulty date: April 21, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 15,652 hours, 16,606 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 144HZ HAS CORROSION AROUND SCREW HOLES.  CHEMICALLY REMOVED PAINT FROM AFFECTED AREA IAW SRM 51-26-10-02-01. FOUND CORROSION TO BE OUT OF LIMITS.  RECEIVED NEW PANEL 144HZ, STEPPED UP AND COUNTER SUNK SCREW HOLES IAW SRM 51-40-07-02-01. TREATED SCREW HOLES IAW SRM 51-25-16-390-801.
